Medical Questions > Nutrition > Vitamins Forum

light-headed when taking vitamins

Hello everyone,

I really want to take vitamins as I'm sure I would benefit from it. However, I always feel light-headed when I take them. I thought it was because I was taking GNC vitamins (which contain much more than the recommended amount of vitamins), but right now I'm just taking a generic Kirkland Signature vitamin and I still feel light-headed.

I was hoping to find out if someone else can relate to this. Would taking liquid vitamins be a better solution?

Thanks!!
Did you find this post helpful?
|

User Profile
replied July 31st, 2008
Doctor
If you eat healthy and not practicing any diet I don't see any reason why you should take vitamin supplements.

Light-headed feeling after taking them is a reason more to reconsider your decision to take vitamin supplements.
|
Did you find this post helpful?

replied August 4th, 2008
If taking vitamins really is making me light-headed, shouldn't it go away once I stop taking the vitamins? It seems as though, even when I stop taking them, I still get light-headed (which makes me wonder if it's not the vitamins at all). Is it possible to still have these symptoms even after I stop taking the vitamins?
|
Did you find this post helpful?

replied August 12th, 2008
dizziness
well obviously its not the vitamins and taking a vitamin is simply not enough especiallly if its a kirkland brand, those are man made vitamins theyre not derived from living foods so your body dosent absorb them properly also on those kinds of vitamins they could be coverd with somthing to make it slippery that u could be allergic to, i suggest to go to a health food store and theyre will be specific herbs or vitamins that stop dizziness and try it for a week but go to the doctors u could have an ear infection or really bad sinus blockage and not even know it, well good luck and if it still dosent go away do some research on google lol
|
Did you find this post helpful?

User Profile
replied August 19th, 2008
Doctor
Vitamins should not cause light-headeness. It is possible that not vitamin-suplements but something else causes your symptoms.

You can consult your primary health provider about this.
|
Did you find this post helpful?

replied January 18th, 2009
Dizzy after taking Vitamins
My son had the problem one time and I had to take him home from high school. Then, I asked around and found that if he doesn't eat a full meal first, that the vitamins, which are catalysts, will have nothing to work on except that which is already in his system. Try eating some vegetables too, before taking your vitamins. That will give them more stuff to work on.
|
Did you find this post helpful?

replied January 26th, 2009
Light - headed dizziness
I have gone through 3 different types of vitamins from very expensive all natural to inexpensive store brand. This is over the past 6 months. The inexpensive brand does not have anything added.. ie: herbs. There definitely is something in the vitamins. I also tried SpiruTein health drink and after a few days it did the same thing. I always eat breakfast and it usually happens 1.5 to 2 hours after the vitamin is taken. When I discontinue them I am fine the next day. Any other suggestions?
|
Did you find this post helpful?

replied February 19th, 2009
extremely dizzy and lightheaded
Hello, I started taking vitamins five days ago, about 5 in total in the morning ranging from magnesium, to calcium, etc, (suggested by a oriental medicine doctor) and I'm not feeling too good. I'm feeling lightheaded, etc. when I raised this to my doctor, he said, you're just eliminating the toxins out of your system. It's normal..

Is this normal? I don't think I can continue feeling this way for too long...
|
Did you find this post helpful?

replied May 24th, 2009
i'm so high
i've been taking vitamins for quite a while now, and this is the first time i've felt "high" or light-headed off of them. i took some of my mom's cheap vitamin c's. i think the lower shelf brands have additives in it and don't give you all the nutrition that you should be getting. instead giving the replaced chemicals in it. they should start selling this stuff on the street. kids could be getting high off of cheap generic vitamins rather then crack-cocaine and heroin Very Happy! jk
|
Did you find this post helpful?

replied July 27th, 2009
Felt the same when started on my vitamin but take it at night now before bed because of drowsiness and feel fine next day. Need to be getting enough sleep and eating well l think, well, what works with me.
|
Did you find this post helpful?

replied May 3rd, 2012
Feeling Light Headed after taking a multi-vitamin
I was feeling light headed after taking vitamins. I stopped taking the vitamins and felt better after about a week of not putting any supplements in my body. Come to find out, the vitamins RDA was too high for each vitamin in the supplement. I was also going to the bathroom too often and found out that my body was getting rid of the excess biotin. So stop taking the vitamain and just be patient until all of the supplements are out of your body.
|
Did you find this post helpful?